Locally optimal (nonshortening) linear covering codes and minimal saturating sets in projective spaces

Alexander A. Davydov, Giorgio Faina, Stefano Marcugini, Fernanda Pambianco. Locally optimal (nonshortening) linear covering codes and minimal saturating sets in projective spaces. IEEE Transactions on Information Theory, 51(12):4378-4387, 2005. [doi]

Authors

Alexander A. Davydov

This author has not been identified. Look up 'Alexander A. Davydov' in Google

Giorgio Faina

This author has not been identified. Look up 'Giorgio Faina' in Google

Stefano Marcugini

This author has not been identified. Look up 'Stefano Marcugini' in Google

Fernanda Pambianco

This author has not been identified. Look up 'Fernanda Pambianco' in Google